# SDR DALA13044153760

- Difficulty date: September 9, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD GALLEY BS 312-328 LBL 13 FLOOR SUPPORT CORRODED.  MX LOCATED AND DRILLED NEW PART 141A5410013.  INSTALLED FLOOR SUPPORT AT STA 312 TO 328, LBL 13 AND CIC-ED ALL WORK DONE IAW IAW SRM 53-10-51, PARA 4, P2 SRM 51-40-02, PG 1, SRM 51-40-05.
